Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does meth cause facial numbness?

I used meth for the first time about two weeks ago, not much just a few hits. Later that day I noticed my face was completely numb on the left side. Along with my arm and feet. my face is still numb but the numbness in other parts of my body just come randomly. If i smoke meth its makes my whole left side numb, when i walk my hip goes outward on the left. It hurts when i sit. Last night it had my circulation messed up. My legs were blood red, feet cold, arms were red. They were numb and hot also, along with my thighs. Also my penis and testicles have been affected, its like they are shriveled up and numb. I urinate very seldom and its hard to get it to come out. Also my vision has been blurry since day one.
Mon, 16 Nov 2015
Report Abuse
  Anonymous's Response
's  Response
Hello,
Based on your words, some of the mentioned cases are: " Side Effects " and " Signs " of your body reflection and reaction to first time used of Meth.
I think your facial nerves were affected at the first; then, it extended to your feet and other part and organs in your body.
Based on these, your inner temperament is Cold; and outer temperament is more than your inner t. cold.
For warming it; you must be do as the below:
1. Withdraw of Meth. in any condition (s);
2. & before therapy, your Lab. tests such as BUN, RNA, IgG1to4, IgE, IgA + liver enzyms levels such as C.R.P, S.G.P.T and S.G.O.T must be measured, then just and only use of " Honey Bee Sting or Venom Therapy " after bite test, and seeing your body reaction (s) to that, then onset by the first organ meridian that engage with numbness, based on " Apiaquapuncture therapy "; both in your upper and lower limbs; till gets to treatment.
During this therapy, you must be drink high level " just and only water ".
After serving and doing this method, you must be follow after a week.
Good Luck!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been experiencing numbness in my face. Started on left side now complete face. Its been happening for weeks. I do have a bulging neck disc...